Journal of the Mathematical Society of Japan

On the cohomology theory of rings.

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 1, Number 1 (1948), 22-28.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735577

Digital Object Identifier
doi:10.2969/jmsj/00110022

Mathematical Reviews number (MathSciNet)
MR0028821

Zentralblatt MATH identifier
0038.02301

Subjects
Primary: 09.1X

Citation

KAWADA, Yukiyosi. On the cohomology theory of rings. J. Math. Soc. Japan 1 (1948), no. 1, 22--28. doi:10.2969/jmsj/00110022. https://projecteuclid.org/euclid.jmsj/1261735577


Export citation